Multi-valued mappings and fixed points II

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.177

Abstract

In this paper, some hybrid fixed point principles for the sum of two multi-valued operators in a Banach space are proved and they are further applied to a certain integral inclu- sion of mixed type for proving the existence results under mixed Lipschitz and Carath´eodory conditions.

Author Biography

B. C. Dhage

Kasubai, Gurukul Colony, Ahmedpur- 413515 Dist : Latur, Maharashtra, India.

Downloads

Published

2006-03-31

How to Cite

Dhage, B. C. . (2006). Multi-valued mappings and fixed points II. Tamkang Journal of Mathematics, 37(1), 27-46. https://doi.org/10.5556/j.tkjm.37.2006.177

Issue

Section

Papers